View More View Less
  • 1 Université Paris-Sud U.M.R. 86-23, L.R.I., Bât. 490 91405 Orsay France
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper we study the b -chromatic number of the cartesian product of two graphs. The b -chromatic number of a graph G is defined as the maximum number k of colors that can be used to color the vertices of G , such that we obtain a proper coloring and each color i has at least one representative χi adjacent to a vertex of every color j , 1 ≦ jik . In this paper we get ρ( G□H ) ≦ ρ( G )( nH + 1) + Δ( H ) + 1, when the girth of G is assumed to be greater than or equal to 7.

  • Farber, M., Hahn, G., Hell, P. and Miller, D. J. , Concerning the achromatic number of graphs, J. Comb. Theory (B) 40 (1986), 21–39. MR 87f :05070

    Miller D. J. , 'Concerning the achromatic number of graphs ' (1986 ) 40 J. Comb. Theory (B) : 21 -39.

    • Search Google Scholar
  • Hell, P. and Miller, D. J. , Graphs with given achromatic number, Discrete Math. 16 (1976), 195–207. MR 56 #173

    Miller D. J. , 'Graphs with given achromatic number ' (1976 ) 16 Discrete Math. : 195 -207.

  • Irving, R. W. and Manlove, D. F. , The b -chromatic number of a graph, Discrete Applied Mathematics 91 (1999), 127–141. MR 2000a :05079

    Manlove D. F. , 'The b-chromatic number of a graph ' (1999 ) 91 Discrete Applied Mathematics : 127 -141.

    • Search Google Scholar
  • Kouider, M. and Mahéo, M. , Some bounds of the b-chromatic number of a graph, Discrete Mathematics 256 (2002), 267–277. MR 2003g :05056

    Mahéo M. , 'Some bounds of the b-chromatic number of a graph ' (2002 ) 256 Discrete Mathematics : 267 -277.

    • Search Google Scholar
  • Toft, R. and Jensen, T. R. , Graph Coloring Problems , J. Wiley and sons, New York, 1995. MR 95h :05067

    Jensen T. R. , '', in Graph Coloring Problems , (1995 ) -.